Erratum to : “Classical solvability in dimension two of the second boundary value problem associated with the Monge-Ampère operator”
Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 5, p. 849-850
@article{AIHPC_2007__24_5_849_0,
     author = {Delano\"e, Philippe},
     title = {Erratum to : ``Classical solvability in dimension two of the second boundary value problem associated with the Monge-Amp\`ere operator''},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {24},
     number = {5},
     year = {2007},
     pages = {849-850},
     doi = {10.1016/j.anihpc.2007.03.001},
     zbl = {0778.35037},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2007__24_5_849_0}
}
Delanoë, Ph. Erratum to : “Classical solvability in dimension two of the second boundary value problem associated with the Monge-Ampère operator”. Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 5, pp. 849-850. doi : 10.1016/j.anihpc.2007.03.001. http://www.numdam.org/item/AIHPC_2007__24_5_849_0/

[1] Delanoë Ph., Classical solvability in dimension two of the second boundary value problem associated with the Monge-Ampère operator, Ann. Inst. H. Poincaré Analyse Non Linéaire 8 (1991) 443-457. | Numdam | Zbl 0778.35037

[2] Gilbarg D., Trudinger N.S., Elliptic Partial Differential Equations of Second Order, second ed., Springer-Verlag, Berlin, Heidelberg, 1983. | MR 737190 | Zbl 0562.35001

[3] Urbas J., Nonlinear oblique boundary value problems for Hessian equations in two dimensions, Ann. Inst. H. Poincaré Analyse Non Linéaire 12 (1995) 507-575. | Numdam | MR 1353259 | Zbl 0841.35042

[4] Urbas J., Nonlinear oblique boundary value problems for two-dimensional curvature equations, Adv. Differential Equations 1 (1996) 301-336. | MR 1401397 | Zbl 0853.35046

[5] Urbas J., On the second boundary value problem for equations of Monge-Ampère type, J. Reine Angew. Math. 487 (1997) 115-124. | Zbl 0880.35031

[6] Urbas J., The second boundary value problem for a class of Hessian equations, Comm. Partial Differential Equations 26 (2001) 859-882. | MR 1843287 | Zbl pre01658453

[7] Urbas J., Weingarten hypersurfaces with prescribed gradient image, Math. Z. 240 (2002) 53-82. | MR 1906707 | Zbl 1130.35341